# SDR ASOA2015020412152

- Difficulty date: January 12, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,416 hours, 26,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 FRAME CORRODED ON AFT SIDE BETWEEN STRINGERS 26L AND 26R.   REMOVED AND REPLACED THE FRAME  IAW SRM 51-42-06 AND 51-42-21.
